# SDR DALA2019120547083

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1385764) DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR OF RH BEAM BTW STA= 986.5 W2 AREA. FILLER WAS REPLACED PER B737-800 SRM 51-40-02 PAR 4 AND ER/A 464736-14MA REV. A.
